Skip to main content
  • Saved

made a Post

Protamine-induced acute thrombosis in a post-TAVR patient: A word of caution

Protamine-induced acute thrombosis in a post-TAVR patient: A word of caution

Source :

https://www.sciencedirect.com/science/article/abs/pii/S1553838922003001?via=ihub

Available online 10 June 2022 Major vascular complications after sulfate (PS) that was administered to mitigate a bleeding complication post-failure of a transcatheter aortic valve replacement (TAVR) are a pertinent issue and associated with increased morbidity and mortality. We herein describe a case of acute limb ischemia following the administration of vascular access closure device.



Conclusion/Relevance: PS should be used cautiously for the prevention or management of bleeding-site complications following TAVR. The patient described in this case has consented to having his case described in this manuscript.